# SDR SWAA2022021515520

- Difficulty date: April 10, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 242VF LARGE STRAND COMPOSITE PEELING OFF. / EVALUATED AND REPAIRED MAIN CABIN FLOORBOARD 242VF OF UPPER SHEET DAMAGE ONLY IAW B737 SRM 53-00-50-2R-0 REV 64 AND B737 SRM 53-00-50-2R-1 REV 64
